# SDR CHQA20130702253

- Difficulty date: July 2, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 20,138 hours, 17,780 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,993 hours, 22,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT OVERWING EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE. MX REPLACED THE EMERGENCY EXIT SIGN AND ALL OPS CHECKS WERE GOOD.
